Opiate Addiction Symptoms – 5 Signs to Detect Drug Abuse

Opiate Addiction is a huge problem in our country. In the past ten years in America, over 250,000 have died from Opiate overdoses. That is why it is important to be able to recognize certain signs, which point to the fact that a person is abusing Opiates. Here are some things to look for:

  1. Sweating for no apparent reason-hot and cold flashes including night sweats can be common during periods of Opiate withdrawal.
  2. Unexplained periods of nausea, vomiting and diarrhea are common when a person is abusing Opiates.
  3. Pupil size-when a person is under the influence of Opiates, his or her pupils will appear constricted or small, smaller than normal in fact. Some refer to this as “pin point pupils.”
  4. Pupils become dilated during symptoms of Opiate withdrawal. Sometimes, the pupils are so dilated, that very little of the Iris (the colored part of the eye) is visible.
  5. Change of moods-from happy and gregarious to sullen and irritable or anxious. The low moods may be accompanied by the person spending a lot of time in bed, like if he or she had the flu.

Other things to look for are if the person never seems to have any money, even though there is no other apparent reason for the person to not have money, if he or she has a good job, etc. Also, if the person loses jobs because of work performance and/or excessive absences from work. These are all signs of Opiate use.

If you or a loved one is suffering with an Opiate problem, or a problem with alcohol or other drugs; call for help today: 601-261-9101 Or online at: www.TheDrugandAlcoholDetoxClinic.com There’s Still Hope!

Be the first to like.
Be Sociable, Share!
    Shares